Rate of Decay of Stable Periodic Solutions of Duffing Equations
In this paper, we consider the second-order equations of Duffing type. Bounds for the derivative of the restoring force are given that ensure the existence and uniqueness of a periodic solution. Furthermore, the stability of the unique periodic solution is analyzed; the sharp rate of exponential decay is determined for a solution that is near to the unique periodic solution.
(2007). Rate of Decay of Stable Periodic Solutions of Duffing Equations. Journal of Differential Equations, 236 (2), 493-503.